# SDR CALA2010072000345

- Difficulty date: July 19, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 38,082 hours, 6,368 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Power Unit
- Part number: 61020
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT DOOR 2 RT INOP.  REMOVED AND REPLACED POWER UNIT, EMERGENCY FLASHLIGHT, OPS CHECK OK.  P/N-8-1020.M&E-24-2500-3-0012.
